# SDR AALA20150121009

- Difficulty date: January 21, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 84,601 hours, 13,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER DOORWAY LIGHT INOPERATIVE.  R & R BATTERY PACK & CHARGER.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-03.  SYS CHECKED NORMAL.
